Alert archive / North Carolina / Small Craft Advisories in 2016
Small Craft Advisory 69, NWS Newport/Morehead City, NC
NWS Newport/Morehead City, NC issued this small craft advisory at Jun 6, 2016, 4:49 PM EDT. It took effect at Jun 7, 2016, 8:00 AM EDT. It was in force for .
The area
The counties it named.
The facts
- Issued
- Jun 6, 2016, 4:49 PM EDT (20:49 UTC)
- In effect from
- Jun 7, 2016, 8:00 AM EDT
- Expired
- Jun 7, 2016, 7:07 AM EDT
- In force
- Issued by
- NWS Newport/Morehead City, NC
The text
As transmitted.
579 WHUS72 KMHX 062049 MWWMHX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC 449 PM EDT MON JUN 6 2016 ...TROPICAL STORM CONDITIONS EXPECTED SOUTH OF OREGON INLET TUESDAY... .TROPICAL STORM CONDITIONS EXPECTED SOUTH OF OREGON INLET INCLUDING THE PAMLICO SOUND TUESDAY AS TROPICAL STORM COLIN MOVES OFFSHORE OF THE NORTH CAROLINA COAST. SEAS WILL LIKELY BUILD TO 8 TO 12 FEET OVER THE OUTER WATERS. AMZ135-070900- /O.EXA.KMHX.TR.W.1003.000000T0000Z-000000T0000Z/ PAMLICO SOUND- 449 PM EDT MON JUN 6 2016 ...TROPICAL STORM WARNING IN EFFECT... THE NATIONAL WEATHER SERVICE IN NEWPORT/MOREHEAD CITY HAS ISSUED A TROPICAL STORM WARNING...WHICH IS IN EFFECT. * WINDS...WEST 30 TO 40 KT WITH GUSTS UP TO 45 KT. * WAVES...3 TO 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A TROPICAL STORM WARNING MEANS SUSTAINED WINDS OF 34 TO 63 KT ARE EXPECTED DUE TO A TROPICAL STORM WITHIN 36 HOURS. A TROPICAL STORM WARNING MEANS SUSTAINED WINDS OF 34 TO 63 KT ARE EXPECTED DUE TO A TROPICAL STORM WITHIN 36 HOURS. && $$ AMZ152-154-156-158-070900- /O.CON.KMHX.TR.W.1003.000000T0000Z-000000T0000Z/ S OF OREGON INLET TO CAPE HATTERAS NC OUT 20 NM- S OF CAPE HATTERAS TO OCRACOKE INLET NC OUT 20 NM INCLUDING THE MONITOR NATIONAL MARINE SANCTUARY- S OF OCRACOKE INLET TO CAPE LOOKOUT NC OUT 20 NM- S OF CAPE LOOKOUT TO N OF SURF CITY NC OUT 20 NM- 449 PM EDT MON JUN 6 2016 ...TROPICAL STORM WARNING REMAINS IN EFFECT... * WINDS...WEST 30 TO 40 KT WITH GUSTS UP TO 55 KT. * SEAS...7 TO 12 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A TROPICAL STORM WARNING MEANS SUSTAINED WINDS OF 34 TO 63 KT ARE EXPECTED DUE TO A TROPICAL STORM WITHIN 36 HOURS. && $$ AMZ150-070900- /O.NEW.KMHX.SC.Y.0069.160607T1400Z-160608T1300Z/ S OF CURRITUCK BEACH LIGHT TO OREGON INLET NC OUT 20 NM- 449 PM EDT MON JUN 6 2016 ...SMALL CRAFT ADVISORY IN EFFECT FROM 10 AM TUESDAY TO 9 AM EDT WEDNESDAY... THE NATIONAL WEATHER SERVICE IN NEWPORT/MOREHEAD CITY HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 10 AM TUESDAY TO 9 AM EDT WEDNESDAY. * WINDS...NORTHWEST 20 TO 30 KT. * SEAS...4 TO 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS OF 6 FEET OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ136-137-070900- /O.NEW.KMHX.SC.Y.0069.160607T1200Z-160607T2100Z/ PAMLICO AND PUNGO RIVERS-NEUSE AND BAY RIVERS- 449 PM EDT MON JUN 6 2016 ...SMALL CRAFT ADVISORY IN EFFECT FROM 8 AM TO 5 PM EDT TUESDAY... THE NATIONAL WEATHER SERVICE IN NEWPORT/MOREHEAD CITY HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 8 AM TO 5 PM EDT TUESDAY. * WINDS...NORTH 20 TO 25 KT WITH GUSTS UP TO 30 KT. * WAVES...ROUGH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS OF 6 FEET OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ130-070900- /O.NEW.KMHX.SC.Y.0069.160607T1400Z-160607T2000Z/ ALBEMARLE SOUND- 449 PM EDT MON JUN 6 2016 ...SMALL CRAFT ADVISORY IN EFFECT FROM 10 AM TO 4 PM EDT TUESDAY... THE NATIONAL WEATHER SERVICE IN NEWPORT/MOREHEAD CITY HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 10 AM TO 4 PM EDT TUESDAY. * WINDS...NORTH 15 TO 25 KT WITH GUSTS UP TO 30 KT. * WAVES...1 TO 3 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS OF 6 FEET OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
4 follow-up statements
668 WHUS72 KMHX 062248 MWWMHX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC 648 PM EDT MON JUN 6 2016 ...TROPICAL STORM CONDITIONS EXPECTED SOUTH OF OREGON INLET TUESDAY... .TROPICAL STORM CONDITIONS ARE EXPECTED SOUTH OF OREGON INLET INCLUDING THE PAMLICO SOUND TUESDAY AS TROPICAL STORM COLIN MOVES OFFSHORE OF THE NORTH CAROLINA COAST. SEAS WILL LIKELY BUILD TO 8 TO 12 FEET OVER THE OUTER WATERS. SMALL CRAFT ADVISORY CONDITIONS ARE EXPECTED FOR THE INLAND WATERS AND THE ALBEMARLE SOUND INCLUDING THE ALLIGATOR RIVER ON TUESDAY. AMZ135-152-154-156-158-071100- /O.CON.KMHX.TR.W.1003.000000T0000Z-000000T0000Z/ PAMLICO SOUND-S OF OREGON INLET TO CAPE HATTERAS NC OUT 20 NM- S OF CAPE HATTERAS TO OCRACOKE INLET NC OUT 20 NM INCLUDING THE MONITOR NATIONAL MARINE SANCTUARY- S OF OCRACOKE INLET TO CAPE LOOKOUT NC OUT 20 NM- S OF CAPE LOOKOUT TO N OF SURF CITY NC OUT 20 NM- 648 PM EDT MON JUN 6 2016 ...TROPICAL STORM WARNING REMAINS IN EFFECT... * WINDS...WEST 30 TO 40 KT WITH GUSTS UP TO 50 KT. * WAVES...3 TO 5 FEET ACROSS THE PAMLICO SOUND. * SEAS...7 TO 12 FEET ACROSS THE COASTAL WATERS SOUTH OF OREGON INLET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A TROPICAL STORM WARNING MEANS SUSTAINED WINDS OF 34 TO 63 KT ARE EXPECTED DUE TO A TROPICAL STORM WITHIN 36 HOURS. && $$ AMZ131-071100- /O.EXA.KMHX.SC.Y.0069.160607T1400Z-160607T2000Z/ ALLIGATOR RIVER- 648 PM EDT MON JUN 6 2016 ...SMALL CRAFT ADVISORY IN EFFECT FROM 10 AM TO 4 PM EDT TUESDAY... THE NATIONAL WEATHER SERVICE IN NEWPORT/MOREHEAD CITY HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 10 AM TO 4 PM EDT TUESDAY. * WINDS...NORTH 15 TO 25 KT. * WAVES...1 TO 3 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS OF 6 FEET OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ150-071100- /O.CON.KMHX.SC.Y.0069.160607T1400Z-160608T1300Z/ S OF CURRITUCK BEACH LIGHT TO OREGON INLET NC OUT 20 NM- 648 PM EDT MON JUN 6 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 10 AM TUESDAY TO 9 AM EDT WEDNESDAY... * WINDS...NORTHWEST 20 TO 30 KT WITH GUSTS UP TO 40 KT. * SEAS...4 TO 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS OF 6 FEET OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ136-137-071100- /O.CON.KMHX.SC.Y.0069.160607T1200Z-160607T2100Z/ PAMLICO AND PUNGO RIVERS-NEUSE AND BAY RIVERS- 648 PM EDT MON JUN 6 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 8 AM TO 5 PM EDT TUESDAY... * WINDS...NORTH 20 TO 25 KT WITH GUSTS UP TO 30 KT. * WAVES...ROUGH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS OF 6 FEET OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ130-071100- /O.CON.KMHX.SC.Y.0069.160607T1400Z-160607T2000Z/ ALBEMARLE SOUND- 648 PM EDT MON JUN 6 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 10 AM TO 4 PM EDT TUESDAY... * WINDS...NORTH 15 TO 25 KT WITH GUSTS UP TO 35 KT. * WAVES...1 TO 3 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS OF 6 FEET OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
992 WHUS72 KMHX 070256 MWWMHX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC 1056 PM EDT MON JUN 6 2016 ...TROPICAL STORM CONDITIONS EXPECTED SOUTH OF OREGON INLET TUESDAY... .TROPICAL STORM CONDITIONS ARE EXPECTED SOUTH OF OREGON INLET INCLUDING THE PAMLICO SOUND TUESDAY AS TROPICAL STORM COLIN MOVES OFFSHORE OF THE NORTH CAROLINA COAST. SEAS WILL LIKELY BUILD TO 8 TO 12 FEET OVER THE OUTER WATERS. SMALL CRAFT ADVISORY CONDITIONS ARE EXPECTED FOR THE INLAND WATERS AND THE ALBEMARLE SOUND INCLUDING THE ALLIGATOR RIVER ON TUESDAY. AMZ135-152-154-156-158-071500- /O.CON.KMHX.TR.W.1003.000000T0000Z-000000T0000Z/ PAMLICO SOUND-S OF OREGON INLET TO CAPE HATTERAS NC OUT 20 NM- S OF CAPE HATTERAS TO OCRACOKE INLET NC OUT 20 NM INCLUDING THE MONITOR NATIONAL MARINE SANCTUARY- S OF OCRACOKE INLET TO CAPE LOOKOUT NC OUT 20 NM- S OF CAPE LOOKOUT TO N OF SURF CITY NC OUT 20 NM- 1056 PM EDT MON JUN 6 2016 ...TROPICAL STORM WARNING REMAINS IN EFFECT... * WINDS...WEST 30 TO 40 KT WITH GUSTS UP TO 50 KT. * WAVES...3 TO 5 FEET ACROSS THE PAMLICO SOUND. * SEAS...7 TO 12 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A TROPICAL STORM WARNING MEANS SUSTAINED WINDS OF 34 TO 63 KT ARE EXPECTED DUE TO A TROPICAL STORM WITHIN 36 HOURS. && $$ AMZ150-071500- /O.CON.KMHX.SC.Y.0069.160607T1400Z-160608T1300Z/ S OF CURRITUCK BEACH LIGHT TO OREGON INLET NC OUT 20 NM- 1056 PM EDT MON JUN 6 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 10 AM TUESDAY TO 9 AM EDT WEDNESDAY... * WINDS...NORTHWEST 20 TO 30 KT. * SEAS...4 TO 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS OF 6 FEET OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ136-137-071500- /O.CON.KMHX.SC.Y.0069.160607T1200Z-160607T2100Z/ PAMLICO AND PUNGO RIVERS-NEUSE AND BAY RIVERS- 1056 PM EDT MON JUN 6 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 8 AM TO 5 PM EDT TUESDAY... * WINDS...NORTH 20 TO 25 KT WITH GUSTS UP TO 30 KT. * WAVES...ROUGH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS OF 6 FEET OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ130-131-071500- /O.CON.KMHX.SC.Y.0069.160607T1400Z-160607T2000Z/ ALBEMARLE SOUND-ALLIGATOR RIVER- 1056 PM EDT MON JUN 6 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 10 AM TO 4 PM EDT TUESDAY... * WINDS...NORTH 15 TO 25 KT WITH GUSTS UP TO 30 KT. * WAVES...1 TO 3 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS OF 6 FEET OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
381 WHUS72 KMHX 070742 MWWMHX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC 342 AM EDT TUE JUN 7 2016 ...TROPICAL STORM CONDITIONS EXPECTED SOUTH OF OREGON INLET THIS MORNING... .TROPICAL STORM CONDITIONS ARE EXPECTED SOUTH OF OREGON INLET INCLUDING THE PAMLICO SOUND THIS MORNING AS TROPICAL STORM COLIN MOVES OFFSHORE OF THE NORTH CAROLINA COAST. SEAS WILL LIKELY BUILD TO 8 TO 10 FEET OVER THE OUTER WATERS. SMALL CRAFT ADVISORY CONDITIONS ARE EXPECTED FOR THE INLAND RIVERS, AS WELL AS WATERS NORTH OF OREGON INLET. AMZ130-131-070845- /O.CAN.KMHX.SC.Y.0069.160607T1400Z-160607T2000Z/ ALBEMARLE SOUND-ALLIGATOR RIVER- 342 AM EDT TUE JUN 7 2016 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN NEWPORT/MOREHEAD CITY HAS CANCELLED THE SMALL CRAFT ADVISORY. WINDS REMAIN BELOW 25 KNOTS. $$ AMZ135-152-154-156-158-071945- /O.CON.KMHX.TR.W.1003.000000T0000Z-000000T0000Z/ PAMLICO SOUND-S OF OREGON INLET TO CAPE HATTERAS NC OUT 20 NM- S OF CAPE HATTERAS TO OCRACOKE INLET NC OUT 20 NM INCLUDING THE MONITOR NATIONAL MARINE SANCTUARY- S OF OCRACOKE INLET TO CAPE LOOKOUT NC OUT 20 NM- S OF CAPE LOOKOUT TO N OF SURF CITY NC OUT 20 NM- 342 AM EDT TUE JUN 7 2016 ...TROPICAL STORM WARNING REMAINS IN EFFECT... * WINDS...WEST 30 TO 40 KT WITH GUSTS UP TO 50 KT, HIGHEST SOUTH OF OCRACOKE. * WAVES...2 TO 4 FEET ACROSS THE PAMLICO SOUND. * SEAS...6 TO 9 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A TROPICAL STORM WARNING MEANS SUSTAINED WINDS OF 34 TO 63 KT ARE EXPECTED DUE TO A TROPICAL STORM WITHIN 36 HOURS. && $$ AMZ150-071800- /O.EXT.KMHX.SC.Y.0069.160607T1400Z-160607T1800Z/ S OF CURRITUCK BEACH LIGHT TO OREGON INLET NC OUT 20 NM- 342 AM EDT TUE JUN 7 2016 ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 10 AM THIS MORNING TO 2 PM EDT THIS AFTERNOON... * WINDS...SOUTH 15 TO 25 KT. * SEAS...3 TO 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS OF 6 FEET OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ136-137-071800- /O.EXT.KMHX.SC.Y.0069.160607T1200Z-160607T1800Z/ PAMLICO AND PUNGO RIVERS-NEUSE AND BAY RIVERS- 342 AM EDT TUE JUN 7 2016 ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 8 AM THIS MORNING TO 2 PM EDT THIS AFTERNOON... * WINDS...SOUTH 25 TO 30 KT BECOMING NORTH THIS AFTERNOON. * WAVES...ROUGH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS OF 6 FEET OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
044 WHUS72 KMHX 071107 MWWMHX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC 707 AM EDT TUE JUN 7 2016 ...TROPICAL STORM CONDITIONS EXPECTED SOUTH OF OREGON INLET THIS MORNING... .TROPICAL STORM CONDITIONS ARE EXPECTED SOUTH OF OREGON INLET THIS MORNING AS TROPICAL STORM COLIN MOVES OFFSHORE OF THE NORTH CAROLINA COAST. SEAS WILL LIKELY BUILD TO AROUND 8 FEET OVER THE OUTER WATERS. AMZ136-137-071215- /O.CAN.KMHX.SC.Y.0069.160607T1200Z-160607T1800Z/ PAMLICO AND PUNGO RIVERS-NEUSE AND BAY RIVERS- 707 AM EDT TUE JUN 7 2016 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN NEWPORT/MOREHEAD CITY HAS CANCELLED THE SMALL CRAFT ADVISORY. WINDS EXPECTED TO REMAIN BELOW 25 KNOTS. $$ AMZ150-071215- /O.CAN.KMHX.SC.Y.0069.160607T1400Z-160607T1800Z/ S OF CURRITUCK BEACH LIGHT TO OREGON INLET NC OUT 20 NM- 707 AM EDT TUE JUN 7 2016 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN NEWPORT/MOREHEAD CITY HAS CANCELLED THE SMALL CRAFT ADVISORY. WINDS AND SEAS EXPECTED TO REMAIN BELOW CRITERIA. $$ AMZ135-152-154-156-158-072315- /O.CON.KMHX.TR.W.1003.000000T0000Z-000000T0000Z/ PAMLICO SOUND-S OF OREGON INLET TO CAPE HATTERAS NC OUT 20 NM- S OF CAPE HATTERAS TO OCRACOKE INLET NC OUT 20 NM INCLUDING THE MONITOR NATIONAL MARINE SANCTUARY- S OF OCRACOKE INLET TO CAPE LOOKOUT NC OUT 20 NM- S OF CAPE LOOKOUT TO N OF SURF CITY NC OUT 20 NM- 707 AM EDT TUE JUN 7 2016 ...TROPICAL STORM WARNING REMAINS IN EFFECT... * WINDS...15 TO 25 KT WITH GUSTS UP TO 40 KT. * WAVES...2 TO 3 FEET ACROSS THE PAMLICO SOUND. * SEAS...6 TO 9 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A TROPICAL STORM WARNING MEANS SUSTAINED WINDS OF 34 TO 63 KT ARE EXPECTED DUE TO A TROPICAL STORM WITHIN 36 HOURS. && $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Newport/Morehead City, NC wrote its last area forecast discussion before this small craft advisory went out at Jun 6, 3:29 PM EDT, 1 hour 20 minutes earlier.
Area forecast discussion, Jun 6, 3:29 PM EDT, 1 hour 20 minutes before
Area Forecast Discussion
National Weather Service Newport/Morehead City NC
329 PM EDT MON JUN 6 2016
.SYNOPSIS...
Tropical Storm Colin will move northeast offshore of the
southeast coast Tuesday. A dry cold front will move southeast
through the area Tuesday night into early Wednesday with high
pressure building in behind the front through the end of the week.
&&
.NEAR TERM /THROUGH TONIGHT/...
As of 3 PM Mon...Showers with embedded thunderstorms increasing
south of Highway 70 this afternoon with axis of deep tropical
moisture stretching all the way back into FL. Expect precip to
overspread the rest of the CWA through the evening as upper level
support and isentropic lift increases with efficient rainfall
rates with PW values increasing to above 2.25 inches. Some
uncertainty continues with the exact track of Colin as it lifts
NE across the Southeast and any farther shift to the northwest
could bring the axis of heavier precip farther inland so have
expanded the flash flood watch to include all Eastern NC counties
given the antecedent saturated grounds from heavy rains over the
past couple weeks, especially on the OBX where over a foot of
rain has fallen. Clouds/rain will keep mild temps overnight with
lows mainly in the lower 70s.
&&
.SHORT TERM /TUESDAY/...
As of 3 PM Mon...TS Colin is progged to rapidly track right along
the NC coast Tuesday. Some models have it tracking slightly to the
northwest of previous runs which leads to some uncertainty as to
whether TS force winds will be felt along the coast or not.
Coordination with NHC continues to think that the strongest winds
will exist on the eastern side of the system with the tropical
storm force winds remaining across the coastal waters. Have
upgraded the TS Watch to a Warning for the coastal waters south of
Oregon Inlet but keeping coastal counties out of any headlines at
this time. It will still be quite windy along the coast around
20-30 mph with gusts to around 40 mph possible. Will re-evaluate
for the 5 pm tropical package for possible changes. Heavy rainfall
threat will be ongoing in the morning but deepest moisture will
be quickly pulling offshore during the afternoon. Highs generally
expected in the low to mid 80s.
&&
.LONG TERM /TUESDAY NIGHT THROUGH MONDAY/...
As of 230 pm Mon...Quiet period expected as high pres will
dominate. Any lingering clouds shld clear Tue Night in wake of
Colin with drier air spreading in. Lows will drop into lower 60s
inland to upr 60s cst. Cooler and drier Wed and Thu as high
pressure builds in. Lows will reach upper 50s inland Wed night
with highs Wed and Thu upper 70s to lower 80s. As the high slides
offshore Fri thru the weekend expect warmer temps with mid 80s Fri
inland rising to lower 90s by Sunday. Backdoor cold front will
cross Sunday night with limited moisture so will keep precip out.
Highs Mon will be mainly in the 80s.
&&
.AVIATION /19Z MONDAY THROUGH SATURDAY/...
Short Term /through Tuesday/...
As of 110 PM Mon...Widespread rain will overspread the region this
afternoon and continue thru a good part of Tue morning. Locally
heavy rain a good bet overnight and early Tue...especially near
coast. Expect MVFR to develop this afternoon then lower to IFR
this evening. Mainly IFR overnight and early Tue will lift to
MVFR later Tue morn then VFR Tue afternoon as precip ends and
drier air filters in behind Tropical Storm Colin. With Colin
forecast to track E of TAF sites not expecting winds greater than
15 kts or so thru the period.
Long Term /Tue Night through Sat/...
As of 230 PM Mon...Predominate VFR expected thru the period as
High pressure builds in from the NW thru Thu then slides offshore
this weekend. Skies will be PC to mainly clr...cant rule out
patchy late night fog but duration and coverage shld be limited.
&&
.MARINE...
Short Term /through Tue/...
As of 3 PM Mon...Not much change in reasoning for the afternoon
forecast package. TS Colin is expected to quickly lift northeast
across the coastal waters Tuesday and have upgraded the TS Watch
to a Warning for the waters S of Oregon Inlet. Still some
uncertainty as to the exact track of the system and with some
models suggesting a slightly more northwest track which could
possibly add additional areas to the TS Warning...mainly the
Pamlico Sound. Will coordinate with NHC for the 5 pm package.
Conditions will quickly deteriorate late tonight through Tuesday
with strongest winds expected around 14-21z with winds becoming NW
and diminishing late afternoon/evening hours. Latest NWPS showing
seas peaking around 9-14 ft south of Oregon Inlet and 4-7 ft to
the north during the day Tuesday.
Long Term /Tue Night through Sat/...
As of 230 PM Mon...Improving conditions Tue night into Wed in
wake of Colin. Winds will become NW 10 to 15 kts with seas of 5
to 9 feet Tue evening subsiding to 3 to 4 feet by late Wed. High
pres will continue to build in thru Fri with winds mainly nw 10 to
15 kts and seas 2 to 4 feet. winds become SW 10 to 20 knots sat on
backside of High with seas mainly 2 to 4 feet...poss reaching 5
feet late outer waters.
&&
.HYDROLOGY...
As of 3 PM Mon...Very heavy rain may develop tonight through
Tuesday morning as moisture from Tropical Storm Colin begins to
move into E NC. Best chance for flash flooding potential will be
the eastern portions of E NC but some uncertainty in the exact
track of the low and some models suggest heavy rain could also
extend into the coastal plain...so have expanded the Flash Flood
Watch to include all of Eastern NC counties from this evening
through early Tuesday afternoon. Rain rates may exceed 2 inches
per hour at times. Parts of the Outer Banks received over a foot
of rain over the past week and will be particularly vulnerable to
flash flooding.
&&
.MHX WATCHES/WARNINGS/ADVISORIES...
NC...Flash Flood Watch from 8 PM EDT this evening through Tuesday
afternoon for NCZ029-044>047-079>081-090>095-098-103-104.
MARINE...Tropical Storm Warning for AMZ152-154-156-158.
&&
SYNOPSIS...SK
NEAR TERM...SK
SHORT TERM...SK
LONG TERM...RF
AVIATION...RF
MARINE...SK/RF
HYDROLOGY...MHXHazardous weather outlook, Jun 6, 5:26 AM EDT, 11 hours 23 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC 526 AM EDT MON JUN 6 2016 NCZ095-098-103-104-070930- CARTERET-ONSLOW-OUTER BANKS DARE-OUTER BANKS HYDE- 526 AM EDT MON JUN 6 2016 ...MODERATE RIP CURRENT RISK IN EFFECT THROUGH THIS EVENING... ...FLASH FLOOD WATCH IN EFFECT FROM THIS EVENING THROUGH TUESDAY AFTERNOON... THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN NORTH CAROLINA. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. MODERATE RIP CURRENT RISK. FLASH FLOOD WATCH. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLASH FLOOD WATCH. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. NCZ029-044>046-079-090-091-070930- MARTIN-PITT-WASHINGTON-TYRRELL-GREENE-DUPLIN-LENOIR- 526 AM EDT MON JUN 6 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN NORTH CAROLINA. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. NCZ047-080-081-092>094-070930- MAINLAND DARE-BEAUFORT-MAINLAND HYDE-JONES-CRAVEN-PAMLICO- 526 AM EDT MON JUN 6 2016 ...FLASH FLOOD WATCH IN EFFECT FROM THIS EVENING THROUGH TUESDAY AFTERNOON... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CAROLINA AND EASTERN NORTH CAROLINA. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLASH FLOOD WATCH. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLASH FLOOD WATCH. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
The office that day
Everything else NWS Newport/Morehead City, NC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 6, 2:11 AM EDT | Special Weather Statement | MHX | Hyde | 49 min |
| Jun 6, 2:30 AM EDT | Special Weather Statement | MHX | Washington | 45 min |
| Jun 6, 3:17 AM EDT | Special Weather Statement | MHX | Tyrrell | 43 min |
| Jun 6, 4:45 AM EDT | Flash Flood Watch | MHX | Beaufort, Dare, Duplin, Greene, Hyde, Jones and 6 more | 33 hr |
| Jun 6, 4:27 PM EDT | Beach Hazards Statement | MHX | 28 hr |
Nearby
Small Craft Advisories in North Carolina, 2016Every small craft advisory in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.